RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Khachatryan Aghavard Khachaturovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26
Presentations: 3

Number of views:
This page:3275
Abstract pages:9737
Full texts:1257
References:877
Khachatryan Aghavard Khachaturovich
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 26.05.1959
E-mail:
   
Main publications:
  1. A.Kh. Khachatryan, Kh.A. Khachatryan, “O nekotorykh sistemakh integro-differentsialnykh uravnenii pervogo poryadka tipa svertki na poluosi”, Ukr. mat. zhurnal, 61:9 (2009), 1277–1292
  2. A.Kh. Khachatryan, Kh.A. Khachatryan, “Ob odnom integro-differentsialnom uravnenii v zadache raspredeleniya bogatstva strany”, Ekonomika i matematicheskie metody, 45:4 (2009), 84–96
  3. A. Kh. Khachatryan, N. B. Yengibaryan., “On a problem of multiple resonance scattering of Gamma Ray Quanta.”, J. Q. S . R. T. (USA), 46:6 ((1991),), 565–575
  4. A. Kh. Khachatryan, K. V. Papoyan., “On one convolution type integral equation in kinetic theory of gases.”, Journal of contemporary mathematical analysis,, 32:1 (1997), 84–92
  5. A. Kh. Khachatryan, A.N.Afyan ., “On analytical and numerical solutions to the radiative transfer problem with a reflecting surface.”, J. Computational mathematics and Mathematical Physics., 41:8 (2001), 1158–1168

http://www.mathnet.ru/eng/person21156
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/262486

Publications in Math-Net.Ru
1. Solvability of a nonlinear integral equation in dynamical string theory
A. Kh. Khachatryan, Kh. A. Khachatryan
TMF, 195:1 (2018),  44–53
2. A one-parameter family of positive solutions of the non-linear stationary Boltzmann equation (in the framework of a modified model)
A. Kh. Khachatryan, Kh. A. Khachatryan
Uspekhi Mat. Nauk, 72:3(435) (2017),  191–192
3. On the solvability of the transfer equation coupled with Boltzmann equation for two-level atoms
A. Kh. Khachatryan, V. M. Kakhktsyan
Sib. Èlektron. Mat. Izv., 14 (2017),  1041–1049
4. Some solvability problems for the Boltzmann equation in the framework of the Shakhov model
A. Kh. Khachatryan, A. A. Khachatryan
TMF, 191:3 (2017),  441–455
5. Some problems concerning the solvability of the nonlinear stationary Boltzmann equation in the framework of the BGK model
A. Kh. Khachatryan, Kh. A. Khachatryan
Tr. Mosk. Mat. Obs., 77:1 (2016),  103–130
6. On the determination of optimal nodes and weight factors for the solution of completely incoherent scattering problem
A. Kh. Khachatryan
Sib. Èlektron. Mat. Izv., 13 (2016),  592–598
7. Solvability of a nonlinear model Boltzmann equation in the problem of a plane shock wave
A. Kh. Khachatryan, Kh. A. Khachatryan
TMF, 189:2 (2016),  239–255
8. Solvability of a nonlinear integral equation arising in kinetic theory
A. Kh. Khachatryan, Kh. A. Khachatryan
Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 2,  36–41
9. On solvability of one class of nonlinear integral-differential equation with Hammerstein non-compact operator arising in a theory of income distribution
Aghavard Kh. Khachatryan, Khachatur A. Khachatryan, Tigran H. Sardaryan
J. Sib. Fed. Univ. Math. Phys., 8:4 (2015),  416–425
10. On One Nonlinear Boundary-Value Problem in Kinetic Theory of Gases
A. Kh. Khachatryan, Kh. A. Khachatryan, T. H. Sardaryan
Zh. Mat. Fiz. Anal. Geom., 10:3 (2014),  320–327
11. Qualitative difference between solutions of stationary model Boltzmann equations in the linear and nonlinear cases
A. Kh. Khachatryan, Kh. A. Khachatryan
TMF, 180:2 (2014),  272–288
12. Solvability of an integrodifferential equation arising in the nonlocal interaction of waves
N. B. Engibaryan, A. Kh. Khachatryan
Zh. Vychisl. Mat. Mat. Fiz., 54:5 (2014),  834–844
13. Analytical-numerical solution of a nonlinear integrodifferential equation in econometrics
V. M. Kakhktsyan, A. Kh. Khachatryan
Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013),  1108–1112
14. Qualitative difference between solutions for a model of the Boltzmann equation in the linear and nonlinear cases
A. Kh. Khachatryan, Kh. A. Khachatryan
TMF, 172:3 (2012),  497–504
15. On solvability of a nonlinear problem in theory of income distribution
A. Khachatryan, Kh. Khachatryan
Eurasian Math. J., 2:2 (2011),  75–88
16. On solvability of one class of Hammerstein nonlinear integral equations
A. Kh. Khachatryan, Kh. A. Khachatryan
Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 2,  67–83
17. A nonlinear integral equation of Hammerstein type with a noncompact operator
A. Kh. Khachatryan, Kh. A. Khachatryan
Mat. Sb., 201:4 (2010),  125–136
18. On the solvability of a nonlinear integro-differential equation arising in the income distribution problem
A. Kh. Khachatryan, Kh. A. Khachatryan
Zh. Vychisl. Mat. Mat. Fiz., 50:10 (2010),  1793–1802
19. About one system of integral equations in kinetic theory
Ts. È. Terdzhyan, A. Kh. Khachatryan
Zh. Vychisl. Mat. Mat. Fiz., 49:4 (2009),  715–721
20. Integro-differential equation of non-local wave interaction
N. B. Engibaryan, A. Kh. Khachatryan
Mat. Sb., 198:6 (2007),  89–106
21. On one problem in physical kinetics
S. M. Andriyan, A. Kh. Khachatryan
Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005),  2061–2069
22. On a rarefied gas velocity shock in the linearized BGK model of Boltzmann equation
A. Kh. Khachatryan, S. M. Andriyan
Matem. Mod., 16:2 (2004),  31–42
23. On nonlinear theory dynamics of dilute gas
N. B. Engibaryan, A. Kh. Khachatryan
Matem. Mod., 16:1 (2004),  67–74
24. On analytical and numerical solutions to the radiative transfer problem with a reflecting surface
A. N. Afyan, A. Kh. Khachatryan
Zh. Vychisl. Mat. Mat. Fiz., 41:8 (2001),  1217–1228
25. Exact linearization of the sliding problem for a dilute gas in the Bhatnagar–Gross–Krook model
N. B. Engibaryan, A. Kh. Khachatryan
TMF, 125:2 (2000),  339–342
26. Some convolution-type integral equations in kinetic theory
N. B. Engibaryan, A. Kh. Khachatryan
Zh. Vychisl. Mat. Mat. Fiz., 38:3 (1998),  466–482

Presentations in Math-Net.Ru
1. Теорема существования однопараметрических семейств нетривиальных решений для некоторых классов нелинейных уравнений в $p$-адической теории струны
A. Kh. Khachatryan, Kh. A. Khachatryan
International Conference of Mathematical Physics dedicated to the memory of academician V. S. Vladimirov
November 9, 2017 14:00   
2. О разрешимости некоторых нелинейных интегральных уравнений, возникающих в физической кинетике и космологии
A. Kh. Khachatryan
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
May 7, 2015 11:00
3. Качественное различие решений для БГК модели уравнения Больцмана в линейном и нелинейном случаях
A. Kh. Khachatryan
Conference "Mathematical Physics. Vladimirov-90" dedicated to the 90th anniversary of academician V. S. Vladimirov
November 13, 2013 18:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018